Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 680970, 13 pages
http://dx.doi.org/10.1155/2015/680970
Research Article

Stability of Real Parametric Polynomial Discrete Dynamical Systems

1Applied Mathematics, CIMAT, 36240 Guanajuato, GTO, Mexico
2Graduate School of Mathematics, Kyushu University, Fukuoka 819-0395, Japan

Received 23 November 2014; Revised 22 January 2015; Accepted 23 January 2015

Academic Editor: Zhan Zhou

Copyright © 2015 Fermin Franco-Medrano and Francisco J. Solis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. V. Kojouharov and B. M. Chen, “Nonstandard methods for advection-diffusion-reaction equations,” in Applications of Nonstandard Finite Difference Schemes, pp. 55–108, World Science Publisher, River Edge, NJ, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Sinha and S. Parthasarathy, “Unusual dynamics of extinction in a simple ecological model,” Proceedings of the National Academy of Sciences of the United States of America, vol. 93, no. 4, pp. 1504–1508, 1996. View at Publisher · View at Google Scholar · View at Scopus
  3. G. Chen and X. Dong, “From chaos to order—perspectives and methodologies in controlling chaotic nonlinear dynamical systems,” International Journal of Bifurcation and Chaos, vol. 3, no. 6, pp. 1363–1409, 1993. View at Publisher · View at Google Scholar
  4. R. M. May, “Biological populations with non-overlapping generations: stable points, stable cycles, and chaos,” Science, vol. 186, no. 4164, pp. 645–647, 1974. View at Publisher · View at Google Scholar · View at Scopus
  5. R. M. May, “Simple mathematical models with very complicated dynamics,” Nature, vol. 261, no. 5560, pp. 459–467, 1976. View at Publisher · View at Google Scholar · View at Scopus
  6. T. Hüls, “A model function for polynomial rates in discrete dynamical systems,” Applied Mathematics Letters, vol. 17, no. 1, pp. 1–5, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. C. Panetta, “A mathematical model of drug resistance: heterogeneous tumors,” Mathematical Biosciences, vol. 147, no. 1, pp. 41–61, 1998. View at Publisher · View at Google Scholar · View at Scopus
  8. F. J. Solis and L. Jódar, “Quadratic regular reversal maps,” Discrete Dynamics in Nature and Society, vol. 2004, no. 2, pp. 315–323, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Zhang, S. Xu, and Y. Zou, “Improved stability criterion and its applications in delayed controller design for discrete-time systems,” Automatica, vol. 44, no. 11, pp. 2963–2967, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Q. Zhu and L. Guo, “Stable adaptive neurocontrol for nonlinear discrete-time systems,” IEEE Transactions on Neural Networks, vol. 15, no. 3, pp. 653–662, 2004. View at Publisher · View at Google Scholar · View at Scopus
  11. E. Doedel and J. Kernevez, “AUTO: software for continuation and bifurcation problems in ordinary differential equations,” Tech. Rep., California Institute of Technology, 1986. View at Google Scholar
  12. A. Dhooge, W. Govaerts, Y. A. Kuznetsov, H. G. Meijer, and B. Sautois, “New features of the software MatCont for bifurcation analysis of dynamical systems,” Mathematical and Computer Modelling of Dynamical Systems: Methods, Tools and Applications in Engineering and Related Sciences, vol. 14, no. 2, pp. 147–175, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. F. Franco-Medrano, Stability and chaos in real polynomial map [M.S. thesis], Centro de Investigación en Matemáticas A.C. (CIMAT), Guanajuato, Mexico, 2013.
  14. F. M. Dannan, S. N. Elaydi, and V. Ponomarenko, “Stability of hyperbolic and nonhyperbolic fixed points of one-dimensional maps,” Journal of Difference Equations and Applications, vol. 9, no. 5, pp. 449–457, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. V. Ponomarenko, “Faà di Bruno's formula and nonhyperbolic fixed points of one-dimensional maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 29, pp. 1543–1549, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. A. Holmgren, A First Course in Discrete Dynamical Systems, Springer, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Devaney, A First Course in Chaotic Dynamical Systems, Perseus Books Publishing, L.L.C., 1992. View at MathSciNet
  18. S. N. Elaydi, Discrete Chaos: with Applications in Science and Engineering, Chapman & Hall, Boca Raton, Fla, USA, 2nd edition, 2008. View at MathSciNet
  19. J. T. Sandefur, Discrete Dynamical Systems: Theory and Applications, Oxford University Press, Oxford, UK, 1990. View at MathSciNet